MathSciNet Relay Station
MathSciNet bibliographic data
MR2415473 35L71 (35B44 35L15)
Merle, Frank; Zaag, Hatem Openness of the set of non-characteristic points and regularity of the blow-up curve for the 1 D semilinear wave equation. Comm. Math. Phys. 282 (2008), no. 1, 55–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement